| Model Number |
TRM-295 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii and exchange due to concern with textured product.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii and implant exchange due to concern with the device.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
Event or Problem Description
Healthcare professional additionally reported " noted that the left implant was ruptured [during explant surgery]." the device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified the device was broken shell and fold creases.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified broken sharp and wear abrasion.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp edge broken in the side posterior assessed as unidentified (tear) opening.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii, implant exchange due to concern with the device, and rupture.Device has been explanted.